Male 55 type 2 diabetes. Cant get blood sugar below 8.On metformin. Some damage to eyes. Feet numb. Stinging/burning feet & legs. Any advice? Supplements?

SEE Doctor. Get on a secondary medicine to lower your blood sugar, or use insulin. This would be a good thing to do sooner, to minimize the long-term damage to your nerves, vasculature, eyes, kidneys, heart, etc. No supplement replaces good medical managment.
Possible neuropathy. Neuropathy can happen as a result of trauma, or nerve damage due to the consumption of alcohol or certain medications. Symptoms can range from a numbness and tingling sensation, possibly a burning sensation, to an uncomfortable painful sensation of the extremities. Get evaluated by a professional to determine the exact cause in order to get the appropriate treatment.
Neuropathy. Metformin is known to cause a certain type of vitamin deficiency that leads to neuropathy. Anyone on this medication should also be taking a medical food called "neuremedy." the main ingredient is benfotiamine (150mg) and it is shown to reverse this specific type of neuropathy in as little as 30 days.